RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 188, Number 6, Pages 1223–1226 (Mi dan34965)  

MATHEMATICS

A certain boundary value problem for equations of mixed type in multidimensional regions

G. D. Karatoprakliev

Mathematical Institute with a Data Center, Sofia, Bulgaria

Full text: PDF file (434 kB)

Bibliographic databases:

Document Type: Article
Presented: S. L. Sobolev
Received: 27.02.1969

Citation: G. D. Karatoprakliev, “A certain boundary value problem for equations of mixed type in multidimensional regions”, Dokl. Akad. Nauk SSSR, 188:6 (1969), 1223–1226

Citation in format AMSBIB
\Bibitem{Kar69}
\by G.~D.~Karatoprakliev
\paper A certain boundary value problem for equations of mixed type in multidimensional regions
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 188
\issue 6
\pages 1223--1226
\mathnet{http://mi.mathnet.ru/dan34965}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0267275}
\zmath{https://zbmath.org/?q=an:0211.13004}


Linking options:
  • http://mi.mathnet.ru/eng/dan34965
  • http://mi.mathnet.ru/eng/dan/v188/i6/p1223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019